Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On decompositions of partially ordered sets


Author: E. S. Wolk
Journal: Proc. Amer. Math. Soc. 15 (1964), 197-199
MSC: Primary 06.20
MathSciNet review: 0159765
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Dilworth, A decomposition theorem for partially ordered sets, Ann. of Math. (2) 51 (1950), 161-166. MR 0032578 (11:309f)
  • [2] W. Sierpinski, Sur un problème de la théorie des relations, Ann. Scuola Norm. Sup. Pisa 2 (1933), 285-287. MR 1556708
  • [3] E. S. Wolk, The comparability graph of a tree, Proc. Amer. Math. Soc. 13 (1962), 789-795. MR 0172273 (30:2493)
  • [4] A. A. Zykov, On some properties of linear complexes, Amer. Math. Soc. Transl. no. 79, 1952. MR 0051516 (14:493a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.20

Retrieve articles in all journals with MSC: 06.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1964-0159765-7
PII: S 0002-9939(1964)0159765-7
Article copyright: © Copyright 1964 American Mathematical Society